# SDR CALA0300294

- Difficulty date: June 7, 2003
- Submitted: June 9, 2003
- Operation: Air carrier
- Aircraft: N70352
- Make and model: Boeing 7373T0
- Aircraft serial: 23590
- Aircraft time: 47,034 hours, 24,707 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 655384420
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RIGHT CARGO TRACK CORRODED AT STA 944.  THE CORRODED SECTION OF TRACK WAS REMOVED AND A NEW TRACK AND SPLICE WERE INSTALLED IAW SRM 53-00-53.
